# SDR ALG2005F00106

- Difficulty date: November 19, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N170A1
- Make and model: Bell 206L-4
- Aircraft serial: 52063
- Engine: Allsn 250C30P
- System (JASC): 7700 · Engine Indicating System
- Part: Warning System
- Condition: False Indication
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING START TOT PEAKED AT 770 FOR ONE SECOND.  MAINTENANCE WAS NOTIFIED.  PERFORMED INSPECTION OF TOT INSTRUMENT IAW MM AND FOUND INSTRUMENT SERVICEABLE.  PERFORMED HOT END INSPECTION IAW MM AND FOUND NO DEFECTS.  REINSTALLED SAME AS REMOVED AND RELEASED AIRCRAFT FOR SERVICE.  (K)
